This article examines minimal convergence and Cauchy degree in infinite-dimensional normed spaces, suggesting new insights into their relationships.
In this article, we continue our exploration of the concepts of ?minimal Cauchy degree? and ?minimal convergence degree? for sequences. This investigation was first introduced in [Numer. Funct. Anal. Optim. 22 (1-2) (2001) 199-222] within the context of finite-dimensional normed spaces. However, we now take a broader approach, emphasizing the significance of natural density and infinite-dimensional normed spaces. Throughout our discussion, we extend several existing results from finite-dimensional to infinite-dimensional context under specific conditions. Additionally, we provide compelling examples to illustrate why some well-established results do not hold in the context of infinite-dimensional normed spaces. Finally, we utilize the concept of the Jung cXonstant J in a normed space X to establish connections between statistical Cauchy degrees and statistical convergence degrees of sequences.
No takes yet. Share an insight, caveat, or question.
Aziz et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: